MathSciNet Relay Station
MathSciNet bibliographic data
MR876469 (88h:57020) 57R20 (57R15 57R90)
Landweber, Peter S.; Stong, Robert E. A bilinear form for Spin manifolds. Trans. Amer. Math. Soc. 300 (1987), no. 2, 625–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement